Is it normal too feel I'll with increase of meds

hi I'm 7 weeks into treatment and on my new increase too 100mg per day from 75 my bloods are just above normal range so doc thinks 100 is ideal dose. Well first two nights taking higher dose I got all twitchy and shaky which has died off now but I feel really low mood wise and I've got a headache I've had for a few days? I felt crap lasdt time too is it normal to have a rough patch when dose changes?

2 Replies

  • Hi

    I get a headache and have had severe itching when I increased my dose, when I put a question about this on this forum a while back I got several replies saying you can feel worse with an increase in dose before you feel better.

    Hope you soon feel better

    Best wishes browny

  • Hi Very early in treatment . It often take a year to be stable. Make sure you have a TSH, T4 and Free T3 test with the ranges, Ideally every 6 weeks then alterations to meds , until stable. Always essential to have all blood results + ranges ( differ) your self. You also need all the other associated tests. If GP cannot do T4 and T3, have the 3 done on line, choose the Lab carefully.Only the bloods will show if you need moire levo ( T4) and may be some T3 too.

    Best wishes,


You may also like...